Facebook Twitter Instagram YouTube

Organization of Sequences of Bifurcations of Periodic Orbits

TitleOrganization of Sequences of Bifurcations of Periodic Orbits
Publication TypeJournal Article
Year of Publication1995
AuthorsSadovskií, D, Shaw, JM, Delos, JB
JournalPhysical Review Letters
Volume75
Issue11
Pagination2120 - 2123
Date PublishedJan-09-1995
ISSN0031-9007
URLhttp://link.aps.org/doi/10.1103/PhysRevLett.75.2120
DOI10.1103/PhysRevLett.75.2120
Short TitlePhys. Rev. Lett.

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.